# SDR AALA202209274638

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323
- Aircraft serial: 33127
- Aircraft time: 34,067 hours, 3,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L5 INTERIOR EMERGENCY LIGHTS INOPERATIVE. FOUND DURING ROUTINE OVER NIGHT PERIODIC SERVICE CHECK. L5 EXIT SLIDE LIGHT INOPERATIVE. REPLACED BATTERY PACK POWER SUPPLY ASSEMBLY AT L5 DOOR AMM 33-51-06.
